MathSciNet Relay Station
MathSciNet bibliographic data
MR492046 55M25 (47H10 65H10 90C99)
Chow, Shui Nee; Mallet-Paret, John; Yorke, James A. Finding zeroes of maps: homotopy methods that are constructive with probability one. Math. Comp. 32 (1978), no. 143, 887–899.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement